Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 83, NWS Jacksonville, FL

May 14, 2011Columbia County, Hamilton County, Suwannee County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 14, 2011, 7:11 PM EDT for Columbia County, Hamilton County, Suwannee County, Florida. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2011, 7:11 PM EDT (23:11 UTC)
Expired
May 14, 2011, 8:00 PM EDT
In force
49 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Columbia County, FL, Hamilton County, FL, Suwannee County, FL

What was reported inside it

TimeReportWhereRemark
May 14, 7:30 PM EDTTSTM WND DMG5 Ese Live Oak, FLSPOTTER REPORTED A LANE CLOSURE ON US-90 EASTBOUND BETWEEN LIVE OAK AND LAKE CITY DUE TO A DOWNED TREE. TIME ESTIMATED FROM RADAR.
May 14, 7:45 PM EDTTSTM WND DMGEne Live Oak, FLSPOTTER REPORTED POWER OUTAGES IN LIVE OAK DUE TO TREES DOWN ON POWERLINES. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 356 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
356 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1083 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

674 
WUUS52 KJAX 142311
SVRJAX
FLC023-047-121-150000-
/O.NEW.KJAX.SV.W.0083.110514T2311Z-110515T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
711 PM EDT SAT MAY 14 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME WESTERN COLUMBIA COUNTY IN NORTHERN FLORIDA
  SOUTHERN HAMILTON COUNTY IN NORTHERN FLORIDA
  NORTHERN SUWANNEE COUNTY IN NORTHERN FLORIDA

* UNTIL 800 PM EDT

* AT 711 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 6 MILES NORTHWEST OF LIVE OAK...AND MOVING EAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LIVE
  OAK...SUWANNEE SPRINGS AND WELLBORN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3047 8277 3020 8277 3024 8316 3042 8318
TIME...MOT...LOC 2311Z 265DEG 19KT 3034 8306

$$

STRUBLE
2 follow-up statements
295 
WWUS52 KJAX 142337
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
737 PM EDT SAT MAY 14 2011

FLC023-047-121-150000-
/O.CON.KJAX.SV.W.0083.000000T0000Z-110515T0000Z/
COLUMBIA FL-HAMILTON FL-SUWANNEE FL-
737 PM EDT SAT MAY 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHEASTERN SUWANNEE...SOUTHERN HAMILTON AND EXTREME WESTERN
COLUMBIA COUNTIES...

AT 737 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
SUWANNEE SPRINGS...MOVING EAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WELLBORN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3023 8300 3044 8299 3047 8277 3020 8277
TIME...MOT...LOC 2337Z 265DEG 19KT 3035 8290

$$

HESS
764 
WWUS52 KJAX 150000
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
800 PM EDT SAT MAY 14 2011

FLC023-047-121-150010-
/O.EXP.KJAX.SV.W.0083.000000T0000Z-110515T0000Z/
COLUMBIA FL-HAMILTON FL-SUWANNEE FL-
800 PM EDT SAT MAY 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SUWANNEE...
SOUTHERN HAMILTON AND EXTREME WESTERN COLUMBIA COUNTIES HAS
EXPIRED...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3023 8300 3044 8299 3047 8277 3020 8277
TIME...MOT...LOC 2337Z 265DEG 19KT 3035 8290

$$

HESS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 2:20 PM EDT, 4 hours 51 minutes earlier.

Area forecast discussion, May 14, 2:20 PM EDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 PM EDT SAT MAY 14 2011

.SHORT TERM...CONVECTION IS SWEEPING ACROSS THE FORECAST AREA WITH
THE STRONGEST STORMS OVER COASTAL WATERS FROM ALTAMAHA SOUND TO
NEAR ST. AUGUSTINE AND ALSO SOUTH OF I-10 CORRIDOR. LIGHTER
CONVECTION CONTINUES OVER REMAINDER OF THE AREA. COLD FRONT IS
OVER FL PANHANDLE WEST OF DESTIN. ISOLD STORMS ARE DEVELOPING
ALONG AND AHEAD OF THE FRONT WHICH WILL COME THRU LATE TONIGHT.
COOLER...BREEZY...AND LESS HUMID CONDITIONS EXPECTED FOR SUNDAY
AND MONDAY. DRIER AIR WILL SPREAD OVER THE AREA SUNDAY RESULTING
IN A PLEASANT DAY WITH MAX TEMPS IN THE 80S THEN LOWS IN THE 50S
THE NEXT TWO NIGHTS. ANOTHER TROUGH WILL MOVE THROUGH ON MONDAY
AS UPPER LOW MEANDERS IN CIRCLES NORTH OF THE AREA. COOL POCKET
ALOFT MAY BE ENOUGH TO PRODUCE ISOLATED SHOWERS AND THUNDERSTORMS
MONDAY AFTERNOON AND HELP KEEP MAX TEMPS IN THE 70S OVER SE GA
RANGING TO MID 80S FOR THE SRN TIER.

.LONG TERM...TUESDAY THROUGH SATURDAY...DRY AIR (PWATS<1")
WRAPPING AROUND THE SOUTH SIDE OF UPPER LOW WILL KEEP POPS NIL
THROUGH THE PERIOD. UPPER LOW WILL GRADUALLY SHIFT NORTH WITH
RIDGE BUILDING OVER THE AREA FRIDAY AND SATURDAY AND PWATS
INCREASE ABOVE AN INCH. TEMPERATURES WILL BE A FEW DEGREES BELOW
CLIMO TUESDAY AND WEDNESDAY AND THEN WARM BACK TO NEAR CLIMO FOR
THE END OF THE WEEK.

&&

.AVIATION...

SHOWERS AND STORMS WILL CONTINUE THIS AFTERNOON...WITH AREAL
COVERAGE DECREASING BY 22Z. REDUCED CONDITIONS AND GUSTY WINDS CAN
BE EXPECTED IN AND NEAR THESE STORMS. A COLD FRONT WILL MOVE
SOUTHEAST ACROSS THE REGION TONIGHT...WITH ANY REMAINING STORMS
EXPECTED TO END AROUND SUNRISE SUNDAY. SOME LIGHT FOG WILL BE
POSSIBLE EARLY SUNDAY...THEN VFR CONDITIONS ARE EXPECTED.

&&

.MARINE...

A COLD FRONT WILL MOVE SOUTHEAST ACROSS AREA WATERS EARLY SUNDAY.
THIS FRONT IS ASSOCIATED WITH A BROAD LOW PRESSURE SYSTEM WHICH WILL
BE HOLDING TO OUR NORTH OVER THE NEXT FEW DAYS. ANOTHER TROUGH OF
LOW PRESSURE EXTENDING FROM THIS LOW WILL PASS SOUTHEAST ACROSS THE
REGION MONDAY NIGHT INTO TUESDAY. OFFSHORE WINDS WILL BECOME
ELEVATED AT TIMES THROUGH EARLY NEXT WEEK IN RESPONSE TO
AFOREMENTIONED LOW AND FRONTS...ALTHOUGH THE OVERALL TREND WILL BE
LOWERING SEAS AS NORTHEAST SWELLS SUBSIDE.

&&

.FIREWX...

RH VALUES WILL NEAR THE CRITICAL VALUE OF 35 PERCENT ACROSS THE
SUWANNEE RIVER VALLEY IN NORTHEAST FLORIDA ON SUNDAY AND AGAIN ON
MONDAY...HOWEVER NO HEADLINES AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  60  81  55  78 /  30   0  10  30
SSI  66  82  62  78 /  40   0  10  30
JAX  63  83  59  81 /  30   0  10  20
SGJ  67  83  62  80 /  40   0  10  20
GNV  64  84  58  81 /  30   0  10  20
OCF  65  85  59  82 /  30   0  10  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

TRABERT/STRUBLE/PRESNALL
Hazardous weather outlook, May 14, 4:22 AM EDT, 14 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
422 AM EDT SAT MAY 14 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-151000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
422 AM EDT SAT MAY 14 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON...
...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES...

AN APPROACHING COLD FRONT AND UPPER TROUGH WILL PRODUCE SHOWERS AND
THUNDERSTORMS OVER THE AREA...MAINLY THIS AFTERNOON AND EVENING. A
FEW STORMS MAY BECOME STRONG THIS AFTERNOON AND PRODUCE SMALL HAIL
AND STRONG WINDS.

THERE WILL BE A MODERATE RISK OF RIP CURRENTS AT EAST COAST BEACHES
DUE TO EASTERLY SWELLS.

A LARGE WILDFIRE CONTINUES TO BURN SOUTH OF STEPHEN FOSTER STATE PARK
TO NEAR THE FLORIDA-GEORGIA STATE LINE. THE SMOKE WILL DRIFT TO THE
NORTHEAST TODAY TOWARDS HILLIARD...FOLKSTON...WOODBINE AND BRUNSWICK
GEORGIA. VISIBILITY REDUCTIONS MAY OCCUR IN THESE AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

A MODERATE RISK OF RIP CURRENTS WILL PERSIST INTO SUNDAY DUE TO
EASTERLY SWELLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON IF WATCHES OR
WARNINGS ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MZ

In the hours before

Special weather statement, May 14, 6:28 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
628 PM EDT SAT MAY 14 2011

FLZ020-021-142315-
HAMILTON-SUWANNEE-
628 PM EDT SAT MAY 14 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
HAMILTON AND NORTHWESTERN SUWANNEE COUNTIES FOR STRONG WINDS AND
SMALL HAIL VALID UNTIL 715 PM EDT...

AT 628 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 7 MILES SOUTHWEST OF BLUE SPRINGS...OR 8 MILES
WEST OF SUWANNEE RIVER STATE PARK...MOVING EAST AT 30 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BLUE SPRINGS...
SUWANNEE RIVER STATE PARK...WEST LAKE...NEWBURN...LIVE OAK AND
SUWANNEE SPRINGS THROUGH 715 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3050 8290 3021 8290 3029 8324 3031 8322
      3035 8322 3036 8320 3040 8318 3042 8323
      3046 8323 3047 8325 3050 8325 3056 8326
TIME...MOT...LOC 2228Z 275DEG 28KT 3040 8327

STRUBLE
Local storm report, May 14, 6:28 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
628 PM EDT SAT MAY 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     STATENVILLE             30.70N 83.03W
05/14/2011                   ECHOLS             GA   LAW ENFORCEMENT

            THE SHERIFFS OFFICE REPORTED TREES DOWN ALONG HIGHWAYS
            129 AND 135 SOUTH.

&&

PP
Special weather statement, May 14, 6:31 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
631 PM EDT SAT MAY 14 2011

GAZ132-149-163-142315-
ATKINSON-CLINCH-COFFEE-
631 PM EDT SAT MAY 14 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ATKINSON...
NORTHWESTERN CLINCH AND SOUTHERN COFFEE COUNTIES FOR STRONG WINDS...
SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 715 PM EDT...

AT 632 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM WILLACOOCHEE TO 20
MILES WEST OF DU PONT...MOVING EAST AT 25 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WILLACOOCHEE...PEARSON...
DU PONT...HOMERVILLE...COGDELL...AXSON AND ARGYLE THROUGH 715 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3144 8306 3148 8260 3147 8263 3128 8263
      3129 8266 3128 8270 3123 8270 3108 8262
      3098 8266 3097 8298 3118 8298 3119 8305
      3127 8304 3133 8307 3135 8311
TIME...MOT...LOC 2232Z 265DEG 22KT 3137 8299 3105 8315

HESS
Local storm report, May 14, 6:53 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
653 PM EDT SAT MAY 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     2 NNW SNIPESVILLE       31.78N 82.77W
05/14/2011                   JEFF DAVIS         GA   911 CALL CENTER

            THE 911 CENTER RECEIVED REPORTS OF TREES DOWN ALONG ADAMS
            AVENUE AND ALSO ALONG DOUGLAS HIGHWAY NEAR DENTON. THE
            TIME GIVEN WAS BASED ON RADAR.

&&

PP
Special weather statement, May 14, 6:53 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
653 PM EDT SAT MAY 14 2011

FLZ023-GAZ150-163-164-142345-
BAKER-CHARLTON-CLINCH-WARE-
653 PM EDT SAT MAY 14 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...SOUTHEASTERN CLINCH...NORTHERN BAKER AND SOUTHERN CHARLTON
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 745 PM EDT...

AT 653 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 7 MILES SOUTH OF FARGO...MOVING EAST AT 25
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND FARGO
AND TAYLOR THROUGH 745 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3080 8204 3032 8207 3044 8246 3058 8246
      3059 8258 3068 8258
TIME...MOT...LOC 2253Z 275DEG 22KT 3058 8252

HESS
Special weather statement, May 14, 6:57 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
657 PM EDT SAT MAY 14 2011

GAZ132-142345-
COFFEE-
657 PM EDT SAT MAY 14 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL COFFEE
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 745 PM EDT...

AT 658 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES SOUTHWEST OF DOUGLAS...MOVING
NORTHEAST AT 35 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND DOUGLAS...BROXTON AND WEST GREEN THROUGH 745 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3168 8285 3168 8284 3167 8284 3167 8263
      3166 8262 3140 8285 3141 8286 3152 8301
TIME...MOT...LOC 2258Z 220DEG 29KT 3153 8286

PETERSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 11:08 AM EDTSpecial Weather StatementJAXAlachua, Union37 min
May 14, 11:18 AM EDTSpecial Weather StatementJAXHamilton27 min
May 14, 11:26 AM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Columbia, Union49 min
May 14, 11:28 AM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton47 min
May 14, 11:42 AM EDTSpecial Weather StatementJAXBradford, Clay48 min
May 14, 12:03 PM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Clay, Duval, Nassau42 min
May 14, 12:16 PM EDTSpecial Weather StatementJAXAlachua, Gilchrist, Union29 min
May 14, 12:21 PM EDTSpecial Weather StatementJAXColumbia39 min
May 14, 12:27 PM EDTSpecial Weather StatementJAXDuval48 min
May 14, 12:30 PM EDTSevere Thunderstorm WarningJAXNassau21 min
May 14, 12:32 PM EDTSpecial Marine WarningJAX118 min
May 14, 12:45 PM EDTSevere Thunderstorm WarningJAXNassau20 min
May 14, 12:48 PM EDTSpecial Weather StatementJAXBradford, Union42 min
May 14, 12:59 PM EDTSpecial Weather StatementJAXClay46 min
May 14, 1:14 PM EDTSpecial Weather StatementJAXDuval31 min
May 14, 1:25 PM EDTSpecial Weather StatementJAXClay50 min
May 14, 1:28 PM EDTSpecial Weather StatementJAXBradford, Gilchrist47 min
May 14, 1:32 PM EDTSpecial Weather StatementJAXMarion28 min
May 14, 1:43 PM EDTSpecial Weather StatementJAXSaint Johns47 min
May 14, 1:53 PM EDTSpecial Weather StatementJAXAlachua52 min
May 14, 2:13 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Marion, Putnam47 min
May 14, 2:29 PM EDTSpecial Marine WarningJAX77 min
May 14, 2:50 PM EDTSpecial Marine WarningJAX115 min
May 14, 2:55 PM EDTSpecial Weather StatementJAXAlachua50 min
May 14, 3:15 PM EDTSpecial Marine WarningJAX38 min
May 14, 3:30 PM EDTSpecial Weather StatementJAXMarion45 min
May 14, 4:48 PM EDTSpecial Marine WarningJAX67 min
May 14, 6:02 PM EDTSpecial Weather StatementJAXHamilton43 min
May 14, 6:18 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton42 min
May 14, 6:28 PM EDTSpecial Weather StatementJAXHamilton47 min
May 14, 6:53 PM EDTSpecial Weather StatementJAXBaker52 min
May 14, 6:59 PM EDTSevere Thunderstorm WarningJAXBaker32 min
May 14, 7:34 PM EDTSpecial Weather StatementJAXSuwannee41 min
May 14, 7:40 PM EDTSpecial Weather StatementJAXBaker50 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.